Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 8, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 23, 2010, 8:23 PM CDT for Frontier County, Lincoln County, Nebraska. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2010, 8:23 PM CDT (01:23 UTC)
- Expired
- May 23, 2010, 9:00 PM CDT
- In force
- 37 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Frontier County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 151 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 8:54 PM CDT | HAIL 1.75 | 4 N Curtis, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 7:50 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 902 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1604 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
576
WUUS53 KLBF 240123
SVRLBF
NEC063-111-240200-
/O.NEW.KLBF.SV.W.0008.100524T0123Z-100524T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
823 PM CDT SUN MAY 23 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
SOUTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 900 PM CDT
* AT 820 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHEAST OF RED WILLOW RESERVOIR STATE RECREATION AREA...OR 23
MILES SOUTH OF CURTIS...AND MOVING NORTH AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
CURTIS...RED WILLOW RESERVOIR STATE RECREATION AREA...MEDICINE
CREEK RESERVOIR STATE RECREATION AREA...STOCKVILLE...MAYWOOD...
EUSTIS...MOOREFIELD...HANSEN MEMORIAL RESERVE STATE WILDLIFE
MANAGEMENT AREA...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...
HIGHWAY 83 MILE MARKER 30...HIGHWAY 18 MILE MARKER 30...HIGHWAY 18
MILE MARKER 20...HIGHWAY 83 MILE MARKER 40...HIGHWAY 23 MILE MARKER
110...FARNAM AND HIGHWAY 30 MILE MARKER 210.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4035 10077 4066 10077 4070 10077 4070 10072
4098 10072 4101 10024 4096 10020 4070 10020
4069 9998 4064 9997 4046 9997 4043 10000
4043 10007 4034 10009 4033 10072
TIME...MOT...LOC 0122Z 184DEG 52KT 4033 10059
WIND...HAIL 60MPH 1.00IN
$$
TAYLOR4 follow-up statements
866
WWUS53 KLBF 240137
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
837 PM CDT SUN MAY 23 2010
NEC063-111-240200-
/O.CON.KLBF.SV.W.0008.000000T0000Z-100524T0200Z/
LINCOLN NE-FRONTIER NE-
837 PM CDT SUN MAY 23 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FRONTIER AND
SOUTHEASTERN LINCOLN COUNTIES UNTIL 900 PM CDT...
AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES WEST OF STOCKVILLE...OR 11 MILES SOUTH OF CURTIS...MOVING NORTH
AT 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CURTIS AND MAYWOOD AROUND 845 PM CDT.
HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA AROUND 850
PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4035 10077 4066 10077 4070 10077 4070 10072
4098 10072 4101 10024 4096 10020 4070 10020
4069 9998 4064 9997 4046 9997 4043 10000
4043 10007 4034 10009 4033 10072
TIME...MOT...LOC 0137Z 184DEG 52KT 4051 10055
WIND...HAIL 60MPH 1.50IN
$$
TAYLOR409
WWUS53 KLBF 240147
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 PM CDT SUN MAY 23 2010
NEC063-111-240200-
/O.CON.KLBF.SV.W.0008.000000T0000Z-100524T0200Z/
LINCOLN NE-FRONTIER NE-
847 PM CDT SUN MAY 23 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FRONTIER AND
SOUTHEASTERN LINCOLN COUNTIES UNTIL 900 PM CDT...
AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CURTIS...MOVING NORTH AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA AROUND 855
PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4035 10077 4066 10077 4070 10077 4070 10072
4098 10072 4101 10024 4096 10020 4070 10020
4069 9998 4064 9997 4046 9997 4043 10000
4043 10007 4034 10009 4033 10072
TIME...MOT...LOC 0147Z 184DEG 49KT 4063 10050
WIND...HAIL 60MPH 1.50IN
$$
TAYLOR880
WWUS53 KLBF 240155
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
855 PM CDT SUN MAY 23 2010
NEC063-111-240200-
/O.CON.KLBF.SV.W.0008.000000T0000Z-100524T0200Z/
LINCOLN NE-FRONTIER NE-
855 PM CDT SUN MAY 23 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FRONTIER AND
SOUTHEASTERN LINCOLN COUNTIES UNTIL 900 PM CDT...
AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CURTIS...MOVING NORTH AT 55 MPH.
IN ADDITION...AT 854 PM CDT GOLF BALL SIZE HAIL WAS REPORTED 4 MILES
NORTH OF CURTIS WITH THIS STORM.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF FRONTIER
AND SOUTHEASTERN LINCOLN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4035 10077 4066 10077 4070 10077 4070 10072
4098 10072 4101 10024 4096 10020 4070 10020
4069 9998 4064 9997 4046 9997 4043 10000
4043 10007 4034 10009 4033 10072
TIME...MOT...LOC 0154Z 184DEG 49KT 4074 10048
WIND...HAIL 60MPH 1.75IN
$$
TAYLOR766
WWUS53 KLBF 240202
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
902 PM CDT SUN MAY 23 2010
NEC063-111-240211-
/O.EXP.KLBF.SV.W.0008.000000T0000Z-100524T0200Z/
LINCOLN NE-FRONTIER NE-
902 PM CDT SUN MAY 23 2010
...THE SEVERE THUNDERSTORM WARNING FOR FRONTIER COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4035 10077 4066 10077 4070 10077 4070 10072
4098 10072 4101 10024 4096 10020 4070 10020
4069 9998 4064 9997 4046 9997 4043 10000
4043 10007 4034 10009 4033 10072
TIME...MOT...LOC 0155Z 184DEG 49KT 4075 10048
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:34 PM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, May 23, 3:34 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 334 PM CDT SUN MAY 23 2010 .SHORT TERM DISCUSSION...(TONIGHT THROUGH MONDAY NIGHT)... THIS EVENING...THE 09Z SREF AND 12Z GFS REMAIN CONSISTENT IN RAPID WARM/MOIST AIR ADVECTION CENTERED ON THE I-80 CORRIDOR AS EARLY AS 03Z. PROG SOUNDINGS SUGGEST A NARROW WINDOW FOR SFC-BASED UPDRAFTS IF RICH LOW LVL MOISTURE /LOWER 60S SFC DEW POINTS/ CAN WORK INTO THE WARM FRONTAL ZONE BY THAT TIME...SO THAT WILL BE SOMETHING TO WATCH. EVEN IF THAT DOESN/T HAPPEN THOUGH...THE 50-60KT LLJ WILL FOLLOW THE ELEVATED INSTABILITY AXIS NORTH WITH A HAIL THREAT OVERNIGHT. /SCHULTZ LATEST 20Z LAPS DATA SHOWING INSTABILITY INCREASING ALONG AND NORTH OF NOW NORTHWARD RETREATING WARM FRONT. RUC SOUNDINGS INDICATE THAT SFC BASED STORMS WILL BECOME POSSIBLE EARLY THIS EVENING...AND LAST TILL AROUND MIDNIGHT BEFORE INVERSION SETS IN. SO...TORNADO THREAT SEEMS POSSIBLE THROUGH THE EVENING ACROSS SOUTHWEST NEBRASKA IN FAVORABLE BACKED FLOW AREA NORTH OF THE WARM FRONT. /TAYLOR VERY ACTIVE DAY EXPECTED MONDAY INTO MONDAY NIGHT. SFC LOW PRESSURE WILL DEEPEN ACROSS THE NEB PANHANDLE MONDAY MORNING...AND THEN MOVE NORTH INTO NORTHWEST SOUTH DAKOTA BY MONDAY AFTERNOON. THIS LOW WILL HAVE A SIMILAR TRACK AND INTENSITY TO THE APRIL SYSTEM WHICH BROUGHT DAMAGING SOUTHERLY WINDS TO MUCH OF WESTERN NEBRASKA. THUS...HAVE POSTED A HIGH WIND WATCH FOR AREAS ALONG AND WEST OF HWY 83...AND A WIND ADVISORY FOR AREAS EAST. MAV GUIDANCE INDICATING SUSTAINED WINDS NEAR 40 MPH WITH HIGHER GUSTS ALONG AND WEST OF HWY 83 DURING THE AFTERNOON. NEXT CONCERN IS SEVERE WEATHER. SHOULD BECOME VERY UNSTABLE ALONG AND AHEAD OF THE COLD FRONT...WHICH SHOULD BE MOVING INTO THE NEBRASKA PANHANDLE BY 21Z. NOT MUCH CAPPING INVERSION TO OVERCOME...SO TSTMS SHOULD FIRST BE DISCRETE SUPERCELLS...BUT QUICKLY BECOME MORE OF A SQUALL LINE BY 00Z AS IT MOVES EAST ACROSS THE AREA. TSTM ACTIVITY SHOULD LARGELY BE EAST OF THE AREA BY 06Z TUESDAY...WITH WINDS HAVING DIMINISHED. /TAYLOR .LONG TERM DISCUSSION...(TUESDAY THROUGH SUNDAY)... TUESDAY AND WEDNESDAY...DRY AND COOLER TUESDAY BEHIND SFC FRONT MAINLY IN THE MID 70S. WINDS WILL BE LIGHT...ESPECIALLY COMPARED TO MONDAY. ANOTHER SHOT AT SHOWERS AND THUNDERSTORMS BY TUESDAY NIGHT AS SWRLY FLOW ALOFT TO BRING A DISTURBANCE UP FROM NERN NEW MEXICO/SERN CO. ACTIVITY EXPECTED TO PERSIST THROUGH WEDNESDAY WITH PARTLY TO MOCLOUDY SKIES AND HIGHS UPPER 70S TO NEAR 80. DEEP LAYER SHEAR LOOKS TO REMAIN LOW...SO TSTMS SHOULD NOT BE SEVERE. AS AS INFLUENCE OF UPPER TROUGH EXITING THE NRN PLAINS DIMINISHES WEDNESDAY NIGHT...WILL JUST KEEP A SLIGHT CHC FOR SHOWERS AND THUNDERSTORMS. THEN...UPPER RIDGE WILL REMAIN IN CONTROL THURSDAY AND FRIDAY. NEXT CHC FOR TSTMS EXPECTED SATURDAY NIGHT AS UPPER TROUGH MOVES INTO NRN PLAINS...DRIVING A FRONT ACROSS NEBR. HIGHS THU-FRI FCST IN THE MID 80S WITH MID/UPPER 80S SATURDAY. COOLER BEHIND THE FRONT SUNDAY IN THE MID/UPPER 80S. && .AVIATION... A WARM FRONT WILL LIFT NORTH ACROSS NE TONIGHT...AND WILL RESULT IN SCATTERED TSRA IN ITS VICINITY. CONSENSUS OF MODEL SOLUTIONS SAYS TIMING WILL BE FROM ABOUT 01-06 UTC AROUND KLBF...AND 04-09 UTC NEAR KVTN...WHERE THE PROBABILITY OF IMPACT WILL BE A BIT LESS. BRIEF IFR CONDITIONS ARE POSSIBLE IN ANY TSRA...BUT VFR CIGS AND VIS WILL BE THE RULE OUTSIDE OF THIS ACTIVITY. THERE IS ALSO A LOW RISK OF MVFR OR EVEN IFR STRATUS LATE TONIGHT...BUT THAT POTENTIAL IS TOO LOW FOR A MENTION WITHIN THE KLBF OR KVTN TAFS. AFTER 12 UTC MONDAY...SOUTH WINDS OF 20G30KT WILL DEVELOP...AND WILL INCREASE INTO THE 25G40KT RANGE AFTER 18 UTC. THERE ARE ALSO STRONG INDICATIONS THAT A LINE OF TSRA WILL SWEEP EAST ACROSS MOST IF NOT ALL OF WESTERN AND NORTH CENTRAL NE BETWEEN 20 MONDAY AND 03 UTC TUESDAY. THIS WOULD LIKELY RESULT IN AT LEAST BRIEF MVFR AND IFR CONDITIONS. && .HYDROLOGY... THE NORTH PLATTE RIVER ABOVE LAKE MCCONAUGHY CONTINUED SHOWING ELEVATED LEVELS. CURRENT STAGE AT LEWELLEN IS STEADY NEAR 7.3 FEET. SINCE THERE IS STILL A SLIGHT RISK OF THE STAGE LEWELLEN REACHING THE FLOOD THE NEXT 24 HRS...WE WILL NOT TAKE ACTION TO CANCEL THE CURRENT FLOOD WARNING UNTIL THE FORECAST SHOWS A CLEAR TREND DOWNWARD. THE CURRENT FORECAST INDICATES THAT THE LEVEL WILL CREST TODAY AND BEGIN TO FALL SLOWLY. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...TAYLOR/SCHULTZ LONG TERM...ROBERG AVIATION...SCHULTZ HYDROLOGY...ROBERG
Hazardous weather outlook, May 23, 4:02 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED VERSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 402 PM CDT SUN MAY 23 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-242100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 402 PM CDT SUN MAY 23 2010 /257 PM MDT SUN MAY 23 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. AS A WARM FRONT LIFTS NORTH INTO NEBRASKA TONIGHT...SCATTERED THUNDERSTORMS WILL FIRST DEVELOP OVER SOUTHWEST NEBRASKA THIS EVENING...AND THEN EXPAND NORTH AND NORTHEAST ACROSS THE REST OF WESTERN AND NORTH CENTRAL NEBRASKA LATER TONIGHT. SOME STORMS WILL BE SEVERE...WITH LARGE HAIL TO THE SIZE OF GOLF BALLS OR LARGER. THERE IS ALSO A RISK OF DAMAGING WINDS AND A FEW TORNADOES ACROSS SOUTHWEST NEBRASKA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND MONDAY EVENING AS A COLD FRONT SWEEPS EAST ACROSS THE REGION. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT. STRONG SOUTH WINDS OF 40 MPH OR HIGHER ARE ALSO POSSIBLE MONDAY AHEAD OF THE COLD FRONT. STRONG WEST WINDS MAY ALSO OCCUR LATE MONDAY AFTERNOON AND EARLY MONDAY EVENING BEHIND THE FRONT. FOR THESE REASONS A HIGH WIND WATCH IS IN EFFECT ALONG AND WEST OF HIGHWAY 83...AND A WIND ADVISORY IS IN EFFECT EAST OF THERE. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT...BUT THEY ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT...AS WELL AS ON MONDAY AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE SCHULTZ/TAYLOR
In the hours before
Local storm report, May 23, 2:50 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
250 PM CDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TORNADO SPARKS 42.93N 100.27W
05/22/2010 CHERRY NE NWS STORM SURVEY
A TORNADO MOVED THROUGH SPARKS AND DESTROYED A CONCESSION
STAND ALONG WITH REMOVING HALF OF A TIN ROOF FROM A STEEL
BUILDING. THE TORNADO WAS RATED EF-0 AND WAS 20 YARDS
WIDE AT A LENGTH OF A HALF MILE. THE TORNADO TOUCHED DOWN
BETWEEN 845 PM AND 850 PM CDT ON MAY 22ND. THIS IS A
DELAYED REPORT FROM THE OFFICIAL STORM SURVEY.
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 9:00 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Frontier, Lincoln | 45 min |
| May 23, 9:11 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 34 min |
| May 23, 9:22 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 53 min |
| May 23, 9:33 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 42 min |
| May 23, 9:43 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 62 min |
| May 23, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 47 min |
| May 23, 10:19 PM CDT | Tornado Warning | LBF | Garfield, Holt, Loup, Rock | 41 min |
| May 23, 10:34 PM CDT | Tornado Warning | LBF | Chase, Hayes | 26 min |
| May 23, 10:37 PM CDT | Tornado Warning | LBF | Hayes, Lincoln | 38 min |
| May 23, 11:03 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 42 min |
| May 23, 11:06 PM CDT | Tornado Warning | LBF | Lincoln | 24 min |
| May 23, 11:29 PM CDT | Tornado Warning | LBF | Lincoln | 31 min |
| May 23, 11:39 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Keya Paha | 18 min |
| May 23, 11:43 PM CDT | Tornado Warning | LBF | Lincoln | 32 min |
| May 24, 12:14 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 46 min |
| May 24, 12:55 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, McPherson, Thomas | 50 min |
| May 24, 1:24 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 51 min |
| May 24, 1:57 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 48 min |
| May 24, 2:10 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Keya Paha | 50 min |
| May 24, 4:05 AM CDT | High Wind Warning | LBF | Arthur, Boyd, Brown, Chase, Cherry, Deuel and 13 more | 15 hr |
| May 24, 1:35 PM CDT | Tornado Warning | LBF | Hooker, McPherson | 25 min |
| May 24, 1:45 PM CDT | Tornado Warning | LBF | Logan, Thomas | 30 min |
| May 24, 1:48 PM CDT | Tornado Warning | LBF | Lincoln, Logan, Thomas | 27 min |
| May 24, 1:59 PM CDT | Tornado Warning | LBF | Cherry, Hooker | 46 min |
| May 24, 2:06 PM CDT | Tornado Warning | LBF | Keya Paha, Rock | 24 min |
| May 24, 2:14 PM CDT | Tornado Warning | LBF | Blaine, Cherry, Thomas | 46 min |
| May 24, 2:17 PM CDT | Tornado Warning | LBF | Blaine, Cherry, Custer, Logan, Thomas | 43 min |
| May 24, 2:27 PM CDT | Tornado Warning | LBF | Keya Paha | 18 min |
| May 24, 2:46 PM CDT | Tornado Warning | LBF | Cherry | 29 min |
| May 24, 2:47 PM CDT | Tornado Warning | LBF | Boyd, Keya Paha | 13 min |
| May 24, 2:50 PM CDT | Tornado Warning | LBF | Cherry | 47 min |
| May 24, 2:59 PM CDT | Tornado Warning | LBF | Brown, Cherry | 46 min |
| May 24, 3:15 PM CDT | Tornado Warning | LBF | Cherry | 30 min |
| May 24, 3:21 PM CDT | Tornado Warning | LBF | Keya Paha | 15 min |
| May 24, 3:26 PM CDT | Tornado Warning | LBF | Keya Paha, Rock | 19 min |
| May 24, 3:42 PM CDT | Tornado Warning | LBF | Brown, Cherry, Keya Paha | 33 min |
| May 24, 3:43 PM CDT | Tornado Warning | LBF | Cherry | 17 min |
| May 24, 3:52 PM CDT | Tornado Warning | LBF | Keya Paha, Rock | 24 min |
| May 24, 3:57 PM CDT | Tornado Warning | LBF | Sheridan | 48 min |
| May 24, 4:12 PM CDT | Tornado Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 35 min |
| May 24, 4:18 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Grant, Keith | 27 min |
| May 24, 4:31 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 59 min |
| May 24, 4:45 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Keith | 60 min |
| May 24, 4:55 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Keith, Perkins | 56 min |
| May 24, 4:58 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Sheridan | 47 min |
| May 24, 5:31 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Keith, Lincoln, McPherson, Perkins | 59 min |
| May 24, 5:40 PM CDT | Tornado Warning | LBF | Keith, Lincoln, McPherson | 50 min |
| May 24, 5:44 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Logan, McPherson, Thomas | 31 min |
| May 24, 5:49 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 26 min |
| May 24, 6:16 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 29 min |
| May 24, 6:17 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| May 24, 6:26 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln, Logan, McPherson | 64 min |
| May 24, 6:43 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Hooker, Logan, McPherson, Thomas | 32 min |
| May 24, 6:46 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 14 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.